# SDR UALA2010122904761

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,684 hours, 12,270 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AIR-GND DISAGREE" STATUS MESSAGE APPEARED AT/OR AFTER TAKEOFF.  ACARS DISPLAYS AN "ON".  BITE TEST OF PSEU FAULTING 015 CARD. CARD REPLACED ON 12-18. REPLACED LT REVERSER AIR GROUND SYS 1 RELAY K178 REF WDM 78-34-11. PSEU BIT AND VERIFY TESTS OK.
